Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 147, NWS Little Rock, AR

June 3, 20124 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jun 3, 2012, 8:40 PM CDT for 4 counties in Arkansas. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2012, 8:40 PM CDT (01:40 UTC)
Expired
Jun 3, 2012, 9:15 PM CDT
In force
35 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Conway County, AR, Faulkner County, AR, Perry County, AR, Pulaski County, AR

The radar

The Little Rock radar (KLZK), 36 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 8:40 PM CDTHAIL 0.88Oppelo, AR
Jun 3, 8:55 PM CDTHAIL 1Bigelow, AR
Jun 3, 9:10 PM CDTTSTM WND DMG2 W Mayflower, ARTREE DOWN ON WINTER CREEK ROAD NEAR HWY 89 WEST OF MAYFLOWER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 3:28 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1781 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
2.5
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WUUS54 KLZK 040140
SVRLZK
ARC029-045-105-119-040215-
/O.NEW.KLZK.SV.W.0147.120604T0140Z-120604T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
840 PM CDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
  SOUTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
  NORTHEASTERN PERRY COUNTY IN CENTRAL ARKANSAS...
  NORTHWESTERN PULASKI COUNTY IN CENTRAL ARKANSAS...

* UNTIL 915 PM CDT

* AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  NORTHWEST OF HOUSTON...OR 5 MILES NORTHEAST OF PERRYVILLE...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PERRYVILLE...         MORRILTON...          LAKE MAUMELLE...
  CONWAY...             TOAD SUCK...          SEQUOYA PARK...
  PICKLES GAP...        PERRY...              OPPELO...
  MENIFEE...            LITTLE ITALY...       HOUSTON...
  HARRIS BRAKE...       WYE MTN...            WYE...
  PLUMERVILLE...        OVERCUP...            NEW DIXIE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 104 AND 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR NORTHEASTERN ARKANSAS.

LAT...LON 3478 9256 3484 9265 3485 9265 3485 9267
      3499 9288 3524 9278 3516 9235
TIME...MOT...LOC 0141Z 290DEG 27KT 3504 9269

$$

227
3 follow-up statements
898 
WWUS54 KLZK 040153
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
853 PM CDT SUN JUN 3 2012

ARC029-045-105-119-040215-
/O.CON.KLZK.SV.W.0147.000000T0000Z-120604T0215Z/
CONWAY AR-FAULKNER AR-PERRY AR-PULASKI AR-
853 PM CDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PULASKI...NORTHEASTERN PERRY...SOUTHWESTERN FAULKNER AND SOUTHEASTERN
CONWAY COUNTIES UNTIL 915 PM CDT...

AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 4 MILES EAST OF HOUSTON...OR 10 MILES NORTH OF LAKE
MAUMELLE...MOVING EAST AT 30 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  LAKE MAUMELLE...      CONWAY...             TOAD SUCK...
  PICKLES GAP...        MENIFEE...            LITTLE ITALY...
  HOUSTON...            HARRIS BRAKE...       WYE MTN...
  WYE...                PLUMERVILLE...        NEW DIXIE...
  FOURCHE...            BIGELOW...            BEAVER FORK LAKE...
  ANTIOCH...            STONY POINT...        ROUND MTN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 109 AND 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3495 9281 3522 9270 3516 9235 3478 9256
      3484 9265 3485 9265 3485 9267
TIME...MOT...LOC 0153Z 290DEG 27KT 3501 9259

$$

227
276 
WWUS54 KLZK 040205
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
905 PM CDT SUN JUN 3 2012

ARC029-040215-
/O.CAN.KLZK.SV.W.0147.000000T0000Z-120604T0215Z/
CONWAY AR-
905 PM CDT SUN JUN 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CONWAY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3493 9265 3507 9265 3507 9240 3483 9254
      3486 9266
TIME...MOT...LOC 0205Z 290DEG 27KT 3496 9252

$$

ARC045-105-119-040215-
/O.CON.KLZK.SV.W.0147.000000T0000Z-120604T0215Z/
FAULKNER AR-PERRY AR-PULASKI AR-
905 PM CDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PULASKI...NORTHEASTERN PERRY AND SOUTHWESTERN FAULKNER COUNTIES UNTIL
915 PM CDT...

AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 3 MILES NORTHEAST OF LITTLE ITALY...OR 6 MILES NORTH OF LAKE
MAUMELLE...MOVING EAST AT 30 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  LAKE MAUMELLE...      LITTLE ITALY...       NEW DIXIE...
  FOURCHE...            BIGELOW...            ROUND MTN...
  REYNOLDS MTN...       NORTHPOINT...         MOYER MTN...
  MONNIE SPRINGS...     MAUMELLE HARBOR...    LUNDSFORD CORNER...
  LOLLIE...             KRYER MTN...          KETCHEL MTN...
  KENNEY MTN...         JOLLY ROGER LNDG...   GRAYTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3493 9265 3507 9265 3507 9240 3483 9254
      3486 9266
TIME...MOT...LOC 0205Z 290DEG 27KT 3496 9252

$$

227
693 
WWUS54 KLZK 040211
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
911 PM CDT SUN JUN 3 2012

ARC045-105-119-040221-
/O.EXP.KLZK.SV.W.0147.000000T0000Z-120604T0215Z/
FAULKNER AR-PERRY AR-PULASKI AR-
911 PM CDT SUN JUN 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PULASKI...
NORTHEASTERN PERRY AND SOUTHWESTERN FAULKNER COUNTIES WILL EXPIRE AT
915 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3493 9265 3507 9265 3507 9240 3483 9254
      3486 9266
TIME...MOT...LOC 0211Z 290DEG 27KT 3494 9247

$$

227

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:30 PM CDT, 5 hours 10 minutes earlier.

Area forecast discussion, Jun 3, 3:30 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
330 PM CDT SUN JUN 3 2012

.DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE REMAIN CHANCES OF CONVECTION
EACH PERIOD...AND ANY THREAT OF STRONG TO SEVERE STORMS.

MORNING CONVECTION DID MOVE EAST OUT OF THE CWA...AND WAS
ASSOCIATED WITH AN MCV THAT MOVED ACROSS THE AREA. THIS AFTERNOON
HAS BEEN A LULL FOR CONVECTION BEFORE THE NEXT MCV MOVES FROM OK
AND TO THE EAST...OR SOME ISOLATED BUILDS UP DURING THE HEAT OF
THE AFTERNOON. CLOUDS DID THIN THIS AFTERNOON AND SEEING GOOD
DIFFERENT HEATING BEHIND THE WARM FRONT. THIS AFTERNOON SURFACE
ANALYSIS HAS THE WARM FRONT EXTENDING FROM NW AR NEAR KFYV TO NEAR
KCCA TO NEAR OF KMEM. TEMPS WERE IN THE UPPER 80S TO LOWER TO MID
90S WITH DEW POINT TEMPS AROUND 70 SOUTH OF THE FRONT...WHILE
TEMPS IN THE 80S WITH DEW POINTS IN THE 60S NORTH OF THE FRONT.
LAST HOUR HAVE SEEN SOME ISOLATED CONVECTION FORM NEAR KRUE. OF
COURSE THE ATMOSPHERE REMAINS QUITE MOIST AND UNSTABLE SOUTH OF
THE BOUNDARY. A SLIGHT RISK OF STRONG TO SEVERE STORMS IS
POSSIBLE LATE THIS AFTERNOON TO EVENING MAINLY NEAR THE BOUNDARY
ACROSS NORTHERN ARKANSAS.

WILL INCLUDE SEVERE MENTION THROUGH AT LEAST 00Z FOR THIS REGION
OF THE STATE WITH THE BEST POTENTIAL FOR SEVERE STORMS...WITH NEW
TOR WATCH 345 IN EFFECT THROUGH 04Z.

&&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT

IN THE FIRST PERIOD WILL KEEP CHANCES OF CONVECTION IN THE
FORECAST...WITH THE GREATEST THREAT OVER NORTH TO NORTH CENTRAL
AR. SHORT RANGE MODELS IN FAIRLY GOOD AGREEMENT WITH SHOWING AN MCV
TO MOVE ACROSS AR LATER THIS EVENING AND INTO THE OVERNIGHT. WILL
HAVE SLIGHT OVER CENTRAL TO SOUTH AR...WHILE CHANCE OVER NORTHERN
AR THIS EVENING...THEN UP POPS A BIT MORE OVERNIGHT WITH THE
EXPECTED BOUNDARY AND UPPER SHORT WAVE. CHANCES OF CONVECTION
CONTINUE ON MONDAY AS THE MCV MOVES EAST AND THE BOUNDARY STALLS
OVER NORTHERN TO NORTH CENTRAL AR. MODELS SAG THE BOUNDARY SOUTH A
BIT LATER MONDAY TO TUESDAY...BUT UNCERTAINTY DOES EXIST IF THIS
WILL BE POSSIBLE GIVEN LITTLE PUSH WITH WEAK NW UPPER FLOW...AS
WELL AS WEAKENING BOUNDARY SUPPORT. POPS WILL STILL BE IN THE
FORECAST TUESDAY BUT A BIT LOWER. TUESDAY NIGHT TO WEDNESDAY...
OVERALL PRECIP CHANCES DRIFT A BIT MORE SOUTH WITH LATEST MODEL
RUNS...DRIFTING THE BOUNDARY SOUTH...BUT UNCERTAINTY REMAINS HOW
FAR THIS WILL GO. CURRENT TRENDS WILL KEEP THIS BUT FINE TINING
WILL OCCUR. TEMPERATURES WILL COOL A BIT IN THOSE AREAS WITH
CLOUDS AND RAIN...AND BE MUCH CLOSER TO NORMAL VALUES.

&&

.LONG TERM...THURSDAY THROUGH SUNDAY

LARGE UPPER TROUGH OVER THE EASTERN CONUS WILL BEGIN TO SHIFT
EAST...ALLOWING A SHARP UPPER RIDGE OVER THE CENTRAL CONUS TO SHIFT
EAST AS WELL. HAVE TRENDED POPS DOWNWARD AS ANY REMNANT BOUNDARIES
THAT WOULD BE A FOCUS FOR PRECIP SHOULD BE SOUTH OF THE AREA...AND
ANY UPPER IMPULSES IN THE DEPARTING N/NW UPPER FLOW SHOULD BE FAR
ENOUGH EAST AS TO NOT SPARK OFF ANY PRECIP IN THE CWA. THERE ARE
SOME DIFFERENCES HOWEVER AS THE GFS ALLOWS AN UPPER LEVEL IMPULSE TO
PROPAGATE EASTWARD BENEATH THE RIDGE...WHICH IN TURN DOES CREATE
WIDESPREAD SHOWERS ON SAT. AGAIN...SIDED WITH THE DRIER SIDE OF
GUIDANCE FOR THE LONG TERM. TEMPERATURE WISE...HIGHS SHOULD BE
AROUND OR SLIGHTLY ABOVE NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     67  89  67  86 /  40  40  20  20
CAMDEN AR         70  91  71  91 /  10  20  30  30
HARRISON AR       68  88  66  85 /  60  40  10  10
HOT SPRINGS AR    71  91  72  89 /  10  30  30  30
LITTLE ROCK   AR  72  90  71  89 /  20  30  30  30
MONTICELLO AR     72  92  72  90 /  10  20  30  30
MOUNT IDA AR      71  91  68  88 /  10  30  30  30
MOUNTAIN HOME AR  67  88  66  86 /  60  40  10  10
NEWPORT AR        68  90  68  87 /  40  40  20  20
PINE BLUFF AR     71  91  71  89 /  10  20  30  30
RUSSELLVILLE AR   68  89  70  88 /  20  30  20  20
SEARCY AR         70  90  69  87 /  20  40  20  20
STUTTGART AR      72  91  71  88 /  20  30  30  30
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...59 / LONG TERM...64
Hazardous weather outlook, Jun 3, 5:00 AM CDT, 15 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN JUN 3 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF SHOWERS AND
THUNDERSTORMS TO MAINLY NORTH AND CENTRAL SECTIONS TODAY. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS IN NORTH ARKANSAS TODAY. LARGE
HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. BEST RAIN CHANCES
WILL BE THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH THURSDAY. THIS WILL KEEP
CHANCES OF SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH
THURSDAY. AN AREA OF LOW PRESSURE WILL BRING ANOTHER CHANCE OF
SHOWERS AND THUNDERSTORMS SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

51

In the hours before

Local storm report, Jun 3, 7:52 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
752 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     6 N CLINTON             35.67N 92.45W
06/03/2012                   VAN BUREN          AR   AWOS

            A WIND GUST OF 53 MPH WAS MEASURED AT THE CLINTON
            AIRPORT.

&&

28
Local storm report, Jun 3, 7:55 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
755 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     3 S BATESVILLE          35.72N 91.62W
06/03/2012  M48 MPH          INDEPENDENCE       AR   AWOS

&&

28
Local storm report, Jun 3, 8:00 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
800 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TSTM WND DMG     POTTSVILLE              35.24N 93.06W
06/03/2012                   POPE               AR   TRAINED SPOTTER

            MULTIPLE TREE LIMBS ARE DOWN WITH SOME DAMAGE TO A ROOF.

&&

227
Local storm report, Jun 3, 8:02 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
802 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND DMG     LONDON                  35.33N 93.25W
06/03/2012                   POPE               AR   TRAINED SPOTTER

            TREES WERE BLOWN DOWN.

&&

28
Local storm report, Jun 3, 8:03 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
803 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             LONDON                  35.33N 93.25W
06/03/2012  E0.88 INCH       POPE               AR   TRAINED SPOTTER

&&

28
Special weather statement, Jun 3, 8:10 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
810 PM CDT SUN JUN 3 2012

ARZ022-031-038-039-040155-
CONWAY AR-PERRY AR-POPE AR-YELL AR-
810 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN YELL...
SOUTHEASTERN POPE...NORTHERN PERRY AND SOUTHERN CONWAY COUNTIES UNTIL
900 PM CDT...

AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GOLD HILL...OR 11 MILES WEST OF MORRILTON...
MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  PERRYVILLE...         MORRILTON...          SOLGOHACHIA...
  SEQUOYA PARK...       PETIT JEAN SP...      PETIT JEAN MTN...
  PERRY...              OPPELO...             LAKE ATKINS...
  HOUSTON...            HILL CREEK...         HATTIEVILLE...
  HARRIS BRAKE...       HAPPY BEND...         GALLA CREEK WMA...
  CARDEN BOTTOMS...     ATKINS...             ADONA...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 90 AND 115.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3524 9253 3489 9280 3515 9311 3535 9290
TIME...MOT...LOC 0110Z 302DEG 22KT 3517 9292

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:09 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren36 min
Jun 3, 7:16 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson44 min
Jun 3, 7:20 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Pope25 min
Jun 3, 7:24 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Yell51 min
Jun 3, 7:34 PM CDTSpecial Weather StatementLZKFulton46 min
Jun 3, 8:10 PM CDTSpecial Weather StatementLZKConway45 min
Jun 3, 9:10 PM CDTSpecial Weather StatementLZKPulaski45 min
Jun 4, 12:26 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard49 min
Jun 4, 12:38 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion37 min
Jun 4, 12:46 AM CDTSevere Thunderstorm WarningLZKBoone, Marion29 min
Jun 4, 12:49 AM CDTSpecial Weather StatementLZKSharp31 min
Jun 4, 1:06 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Stone39 min
Jun 4, 1:10 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion35 min
Jun 4, 1:16 AM CDTSpecial Weather StatementLZKIzard44 min
Jun 4, 1:52 AM CDTSpecial Weather StatementLZKIzard43 min
Jun 4, 2:02 AM CDTSpecial Weather StatementLZKIndependence58 min
Jun 4, 2:23 AM CDTSpecial Weather StatementLZKIndependence47 min
Jun 4, 2:36 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Stone, White, Woodruff54 min
Jun 4, 3:11 AM CDTSpecial Weather StatementLZKBaxter44 min
Jun 4, 3:31 AM CDTSpecial Weather StatementLZKJackson29 min
Jun 4, 4:00 AM CDTSpecial Weather StatementLZKStone45 min
Jun 4, 4:42 AM CDTSpecial Weather StatementLZKJohnson58 min
Jun 4, 4:44 AM CDTSpecial Weather StatementLZKIndependence46 min
Jun 4, 4:59 AM CDTSpecial Weather StatementLZKScott46 min
Jun 4, 5:49 AM CDTSpecial Weather StatementLZKWoodruff46 min
Jun 4, 7:03 AM CDTSpecial Weather StatementLZKLogan, Scott47 min
Jun 4, 1:14 PM CDTSpecial Weather StatementLZKSaline46 min
Jun 4, 1:17 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline38 min
Jun 4, 2:02 PM CDTSpecial Weather StatementLZKSaline48 min
Jun 4, 2:21 PM CDTSpecial Weather StatementLZKSaline44 min
Jun 4, 2:34 PM CDTSpecial Weather StatementLZKGrant46 min
Jun 4, 2:59 PM CDTSpecial Weather StatementLZKPulaski, Saline46 min
Jun 4, 3:10 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Saline35 min
Jun 4, 3:18 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring27 min
Jun 4, 3:43 PM CDTSevere Thunderstorm WarningLZKGrant32 min
Jun 4, 4:07 PM CDTFlash Flood WarningLZKLonoke, Pulaski113 min
Jun 4, 4:08 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Jefferson52 min
Jun 4, 4:26 PM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Grant, Jefferson, Lincoln49 min
Jun 4, 5:14 PM CDTSpecial Weather StatementLZKCleveland, Lincoln46 min
Jun 4, 5:17 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas28 min
Jun 4, 6:18 PM CDTSpecial Weather StatementLZKBradley47 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.